Journal of Symbolic Logic

Natural Deduction and Sequent Calculus for Intuitionistic Relevant Logic

Neil Tennant

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 52, Issue 3 (1987), 665-680.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742434

Mathematical Reviews number (MathSciNet)
MR902982

Zentralblatt MATH identifier
0652.03010

JSTOR
links.jstor.org

Citation

Tennant, Neil. Natural Deduction and Sequent Calculus for Intuitionistic Relevant Logic. J. Symbolic Logic 52 (1987), no. 3, 665--680. https://projecteuclid.org/euclid.jsl/1183742434


Export citation